# SDR UIEA2023031400253

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H H.STAB (STAB BL 421.5) LWR CHORD CRACKED.( R/H H.STAB (STAB BL 421.5) LOWER CHORD CRACK AREA REPAIRED IAW SRM 55-10-09-2R-12 REPAIR 12. )
